advertisement
Question
Posted by: kk | 2007/06/13

please help!!!!!!!!!!!!

hi

my last period was on the 9th of may .
i started taking the pill on the 23rd of may , i am taking the triphasil.
i started on the red area first .
i am a week late with my periods. should i worry or is it just the tablets thats causing the delay ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Most likely the tablets are causing a delay of your periods as your cycle is adjusting to the new cycle of your pills.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: kk | 2007/06/25

my period statred on the 13th of june ,and was very light and i am still bleeding up until today but now its more heavier .
is it normal to bleed for so long , should i worry ?

thanks

Reply to kk

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement